# SDR DALA2017041503165

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 80,432 hours, 35,878 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL ACOUSTICAL LINER DAMAGED IN 6 PLACES. INSTALLED PERMANENT REPAIR PER ERA363449-14MA.
